# SDR ASAA0680901

- Difficulty date: August 23, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- Aircraft time: 47,849 hours, 25,068 cycles
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 59364425
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY THRESHOLD WEB GUSSET IS CORRODED. REPLACED GUSSET IAW SRM 53 14 3 51 10 2 51 10 3. 51 30 2. AND 51 30 5.
